MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121650
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that the subject coil predeployed in the catheter.No clinical consequences reported to the patient.
 
Event or Problem Description
It was reported that the subject coil redeployed in the catheter.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
The edhr (electronic device history record) for the device lot is created and maintained in mes (manufacturing execution system).Automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Per the additional information "coil was initially chosen to be first coil to be placed but after putting it in aneurysm, the physician noticed it was undersized and pulled it back into the catheter.When it was pulled back into the catheter it deployed inside the catheter.No nzone or electrolytic deployment was used, it detached on its own inside the catheter".It is probable that the coil was prematurely detached inside the microcatheter during the attempt to pull the coil back into the microcatheter after the initial placement inside the aneurysm.An assignable cause of procedural factors will be assigned to the reported main coil prematurely detached inside patient, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the device directions for use (dfu) but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8438485
Report Number3008881809-2019-00075
Device Sequence Number2241723
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public04546540711557
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberM0036121650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER (UNKNOWN MANUFACTURER)